Janda, Artur Z. (2018) Exact solutions and singularities of an X-point collapse in Hall magnetohydrodynamics. Journal of Mathematical Physics, 59. 61509pp. doi:10.1063/1.5026876
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Exact solutions and singularities of an X-point collapse in Hall magnetohydrodynamics | ||
Journal | Journal of Mathematical Physics | ||
Authors | Janda, Artur Z. | Author | |
Year | 2018 (June) | Volume | 59 |
Publisher | AIP Publishing | ||
DOI | doi:10.1063/1.5026876Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 5771930 | Long-form Identifier | mindat:1:5:5771930:0 |
GUID | 0 | ||
Full Reference | Janda, Artur Z. (2018) Exact solutions and singularities of an X-point collapse in Hall magnetohydrodynamics. Journal of Mathematical Physics, 59. 61509pp. doi:10.1063/1.5026876 | ||
Plain Text | Janda, Artur Z. (2018) Exact solutions and singularities of an X-point collapse in Hall magnetohydrodynamics. Journal of Mathematical Physics, 59. 61509pp. doi:10.1063/1.5026876 | ||
In | (n.d.) Journal of Mathematical Physics Vol. 59. AIP Publishing |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |